MAUDE Adverse Event Report: COOK VANDERGRIFT INC LEAD EXTRACTION EVOLUTION RL CONTROLLED-ROTATION DILATOR SHEATH SET; DRE DILATOR, VESSEL, FOR PERCUTANEOUS CATHERIZATION

COOK VANDERGRIFT INC LEAD EXTRACTION EVOLUTION RL CONTROLLED-ROTATION DILATOR SHEATH SET; DRE DILATOR, VESSEL, FOR PERCUTANEOUS CATHERIZATION
Model Number G23746
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Internal Organ Perforation (1987); Cardiac Perforation (2513)
Date of Event 11/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Blank fields on this form indicated the information is unknown, unchanged, or unavailable.G5 ¿ pma/510(k): k141148.The event is currently under investigation.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available or upon completion of investigation.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Extraction.Hole in atrial appendage.Chest opened.2 stitches.Patient is fine.Cause of hole passive lead.Although the whole extraction kit was used, the passive lead caused the hole.The passive leads caused a hole in the atrial appendage.No equipment was at fault.Patient is fine and recovering.
 
Additional Manufacturer Narrative
The device was not returned for the complaint; therefore, a physical investigation could not be performed, and the customer's complaint could not be confirmed, other than by the customer's testimony.The complaint/event that was entered and reported within trackwise: "during extraction passive leads caused small hole in the arterial appendage." this complaint mode is being monitored, tracked and trended per the cvi post market surveillance and complaint handling processes.A risk assessment will be performed and documented in the complaint summary tab in trackwise.G5 ¿ pma/510(k): k141148 this report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected data (b)(6) 2024 ahe per the following d4 - udi: the udi information per 21cfr 803.52(c)(4) and 21 cfr 803.50(b) that is required has been added/updated to this report: d4 model: g23746.The device was not returned for the complaint; therefore, a physical investigation could not be performed, and the customer's complaint could not be confirmed, other than by the customer's testimony.The complaint/event that was entered and reported within trackwise: "during extraction passive leads caused small hole in the arterial appendage." this complaint mode is being monitored, tracked and trended per the cvi post market surveillance and complaint handling processes.A risk assessment will be performed and documented in the complaint summary tab in trackwise.G5 ¿ pma/510(k): k141148.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description

Brand Name
LEAD EXTRACTION EVOLUTION RL CONTROLLED-ROTATION DILATOR SHEATH SET
Common Device Name
DRE DILATOR, VESSEL, FOR PERCUTANEOUS CATHERIZATION
Manufacturer (Section D)
COOK VANDERGRIFT INC
1186 montgomery lane
vandergrift PA 15690
Manufacturer (Section G)
COOK VANDERGRIFT INC
1186 montgomery lane
vandergrift PA 15690
Manufacturer Contact
timothy vogel
1186 montgomery lane
vandergrift, PA 15690
7248458621
MDR Report Key18366588
Report Number2522007-2023-00026
Device Sequence Number7697098
Product Code DRE
UDI-Device Identifier10827002237466
UDI-Public(01)10827002237466(17)240331(10)N178746
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberG23746
Device Catalogue NumberLR-EVN-11.0-RL
Device Lot NumberN178746
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date04/05/2024
08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale